# SDR 96ZZZM988

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cyl
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR DOOR OPEN AND LEFT GEAR UNSAFE LIGHT REMAINED ON AFTER RAISING THE GEAR.  LOWERED THE GEAR AND GOT AN IMMEDIATE LEFT GREEN, REMAINING TWO LIGHTS ON.  REMOVED AND REPLACED GEAR BUNGE CYLINDER PERFROMED LEAK CHECK AND GEAR SWING, OPS CHECK GOOD, NO DEFECTS.  (M)
